# SDR IPXA2024111506624

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 58,292 hours, 9,065 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**ATB**FOÂ€™S INBD CRT INOP, IDS DU STATUS MSG. R&R FO'S IDU REF MM 31-61-02. OPS CHECK GOOD. VERIFIED CORRECT SOFTWARE INSTALLED. AIRCRAFT OK FOR SERVICE
